# SDR R61A201403270448

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N336NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4336
- Aircraft time: 6,468 hours, 6,290 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: 85237701105
- Condition: Broken
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED THAT THEY COULD NOT GET THE AFT CARGO DOOR HANDLE TO CLOSE. MAINTENANCE INSPECTED AND FOUND THE DOOR OVERCENTERING SPRINGS WERE BROKEN. MAINTENANCE R & R THE AFT BAGGAGE DOOR OVERCENTER SPRINGS IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
